| Catalog Number |
02.07.2003R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-nov-2023 lot 111212: (b)(4) items manufactured and released on 08-aug-2011.Expiration date: 2016-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.Additional items involved in the complaints, batch review performed on 20 november 2023: gmk-primary 02.07.0217sf tibial insert std fixed size 2 / 17 mm (k090988) lot.101410 lot 101410: (b)(4) items manufactured and released on 09-jun-2010.Expiration date: 2015-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-primary 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot.112613 lot 112613: (b)(4) items manufactured and released on 18-oct-2011.Expiration date: 2016-09-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 11 years and 9 months after primary, the patient came in reporting instability due to laxity.The surgeon revised the gmk primary femoral component, insert and tibial tray and converted the patient to a hinge knee and the case was completed successfully.